Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in genital area while sleeping. Taking urofit, pantoprazole, temporary relief. Permanent cure?

i have pain in the genital area especially during sleep, i had consulted doctor & he prescribed of taking UROFIT AND PANTOPRAZOLE ,after taking these medicine i get relaxed from pain and i have bee taking these medicine for a month abt 10ml by dissolving in water. but it persists if i did not take for one week.Sir, can anyone suggest me how effective these problem ,& how can i get cured......
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user,
The symptoms you are having is due to UTI i.e. urinary tract infection. The drug urofit is a urine alkaliser and soothing agent, it will reduce the inflammation but will not cure the actual cause of the disease which is due to Bacterial infection.
You are hereby advised to visit a nearby General Physician and get your urine test done, to confirm the disease and start antibiotics according to urine culture report.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Sat, 29 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor